Before, I had a lot of small red spots on my skin (only on my face). I saw the doctor. The doctor said it was allergic. After eating it for about a week, it almost disappeared. However, sometimes my body still grows from time to time, but it is not so serious and less than that. It is all on my legs and instep. I just saw it and didn't. What's more, as long as I get hot in a hurry, the place where I get hot will hurt like a needle, which is very uncomfortable?, But after a while, there was no response for dozens of seconds. I think it has something to do with the red spots on my body last time. There is no trace on the body after the pain, it feels like it's hurting inside. There is also the time when it turns red, that is, before last month, it is not very itchy (itching from time to time, not particularly itching, and there is not much time difference in peace). The medicine prescribed by the doctor contains vitamin C, and mometasone furoate cream when it makes me itch. Please take a look for me. Thank you!
Hello, this situation may be caused by local allergic symptoms. It is suggested that you can try to apply some mometasone furoate cream, take vitamin C orally for a period of time, or take anti allergic drugs orally, such as loratadine or cetirizine. You should take more exercise to improve immunity and reduce the occurrence of allergies, or you can check allergens and stay away from allergens
From the analysis of symptoms, it still has a great relationship with allergies. Allergies are easy to occur repeatedly, such as exposure to allergens and the decline of resistance. During the onset of the disease, antihistamines can be selected for treatment, combined with oral vitamin C, so as to avoid anxiety and tension and contact with allergens.
Hello, generally speaking, this situation is related to low immunity and allergens. You can check the allergens. At the same time, it is recommended to take more exercise to improve immunity or take oral drugs to improve immunity. You can take oral antihistamines, such as loratadine or cetirizine, and so on